Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor and weight gain? Say it isn't so....

Posted by janey girl on August 3, 1999, at 20:25:13

No way... Please don't tell me that Effexor causes weight gain? On the other hand, that would explain the 40 lbs. I've gained in the past year. Looks like it's back to the laxatives and Metabolite.

Oh God...... Does it ever end? No more. Please, no more.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janey girl thread:9565